Grundlehren der mathematischen Wissenschaften

Mathematical Statistics

Authors: Waerden, Bartel Leendert van der

Free Preview

Buy this book

eBook $84.99
price for USA in USD
  • ISBN 978-3-662-22137-2
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • Immediate eBook download after purchase and usable on all devices
  • Bulk discounts available
Softcover $109.00
price for USA in USD
About this book

Ever since my days as a student, economists, doctors, physiologists, biologists, and engineers have come to me with queries of a statistical nature. This book is the product of my long interest in practical solutions to such problems. Study of the literature and my own ideas have repeat­ edly led me to improved methods, which will be established here and applied to instructive examples taken from the natural and social sciences. Thus, I hope to help the reader avoid the many fruitless direc­ tions in which I worked at first. The examples are not artificially con­ structed from theoretical considerations but are instead taken from real situations; consequently, many of the examples require detailed explana­ tion. The presentation of the basic mathematical concepts is, I hope, as brief as possible without becoming incomprehensible. Some rather long theoretical arguments have been necessary, but, whenever possible, references for the more difficult proofs have been made to good text­ books already in existence. There would be no point in developing again the mathematical theories which have been presented clearly and in detail by Kolmogorov, Caratheodory, and Cramer.

Table of contents (15 chapters)

Table of contents (15 chapters)

Buy this book

eBook $84.99
price for USA in USD
  • ISBN 978-3-662-22137-2
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • Immediate eBook download after purchase and usable on all devices
  • Bulk discounts available
Softcover $109.00
price for USA in USD
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Mathematical Statistics
Authors
Translated by
Thompson, V., Sherman, E.
Series Title
Grundlehren der mathematischen Wissenschaften
Series Volume
156
Copyright
1969
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-662-22137-2
DOI
10.1007/978-3-662-22137-2
Softcover ISBN
978-3-662-22139-6
Series ISSN
0072-7830
Edition Number
1
Number of Pages
XI, 371
Additional Information
Jointly published with Allen & Unwin, London
Topics